| Catalog Number |
8065797004 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that ophthalmic operating console was not dispensing sulphur hexafluoride gas and gas bubble in patient eye was reduced to unusual size it was noticed on post operative day eight.There were no details of the procedure.There was no report of the patient harm.Additional information has been requested none received till date.
Additional Manufacturer Narrative
A check of the batch production record could not be performed because the lot number was not reported.The expiration date could not be determined.A check of the complaint records could not be performed because the lot number was not provided.A check of confirmed complaints for sf6 eye gas not lasting as long in the patient's eye as expected showed no complaints.The sample was not returned.Testing could not be performed.No sample was returned for evaluation.With no additional, related information provided, the reported event was not confirmed.At this time, the root cause of the reported event cannot be determined.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).